# SDR YENA20090711072

- Difficulty date: July 11, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N705JB
- Make and model: Airbus A320-232
- Aircraft serial: 3416
- Aircraft time: 5,406 hours, 1,967 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: LSEBUTK1400101
- Part serial: 01204
- Condition: Failed
- Location: Tv System
- Part time: 7,059 hours, 2,588 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 1784, PLASTIC/ELECTRICAL ODOR IN THE VICINITY OF ROW 21, TURNED OFF TV/ASSC POWER BUT ODOR REMAINS.  MET WITH BOTH CABIN CREW MEMBERS CONFIRMED PRESENCE OF ODOR AROUND ROW 19 RT AND ALL CONNECTORS ROW 19 RT TO 25 RT.  FOUND DAMAGE PINS AT ROW 20 RT XEB.  REMOVED AND REPLACED XEB AND SEAT TO SEAT CABLES AT 20 RT.  OPS CHECK OK.  NO OTHER FAULTS NOTED IAW 44-20-17.  OPS CHECK OK.
